# SDR DALA2021012000353

- Difficulty date: December 26, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 77,608 hours, 19,447 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING THE CLIMB, WHEN PASSING FL220 AND AT 300 KTS, THE CREW NOTICED THE "LE FLAP ASYM" EICAS MESSAGE ALONG WITH THE "LEADING EDGE" LIGHT.  THE QRH WAS COMPLIED WITH AND A VISUAL INSPECTION REVEALED BOTH OF THE SLATS WERE UP.  THE FLIGHT CONTINUED TO AN UNEVENTFUL SCHEDULED LANDING.  CORRECTIVE ACTION: MAINTENANCE FOUND HIGH ELECTRICAL RESISTANCE IN SOME CONNECTIONS AND REPLACED THE SLAT POSITION TRANSMITTER.  OPERATIONAL CHECK WAS GOOD, PER B757 AMM 27-51.
